Quick search
Go!

A COMMON FIXED POINT THEOREM FOR SET-VALUED MAPPINGS USING δ-DISTANCE IN COMPLETE METRIC SPACES


EMIRHAN HACIOĞLU AND MUSTAFA TELCI
1. Department of Mathematics, Faculty of Science, Trakya University,
22030 Edirne, TURKEY, e-mail:emirhanhacioglu@hotmail.com
2. Department of Mathematics, Faculty of Science, Trakya University, 22030 Edirne, TURKEY, e-mail:mtelci@trakya.edu.tr

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

A common fixed point theorem for set-valued mappings

on a complete metric space is established using δ -distance function.

Keywords:

common fixed point, set-valued mapping.

Code [ID]:

SSRSMI20120222V22S01A0003 [0003796]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacău